# SDR DALA2024061206040

- Difficulty date: June 12, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 55,913 hours, 29,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3170 CARGO COMP INOP, FOUND FWD CARGO 131AF PANEL DAMAGED. CORRECTIVE ACTION: PERMANENT REPAIR BY REMOVING AND REPLACING FWD CARGO COMPARTMENT FLOOR BOARD PANEL 131AF IAW A319 AMM 53-22-14-000/400-001-A. (5350869)
